CSpace
关于Volterra型积分微分方程的稳定性
王慕秋1; 王联1; 杜雪堂2
1992
Source Publication应用数学学报
ISSN0254-3079
Volume015Issue:002Pages:184
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46926
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.湖南师范大学
Recommended Citation
GB/T 7714
王慕秋,王联,杜雪堂. 关于Volterra型积分微分方程的稳定性[J]. 应用数学学报,1992,015(002):184.
APA 王慕秋,王联,&杜雪堂.(1992).关于Volterra型积分微分方程的稳定性.应用数学学报,015(002),184.
MLA 王慕秋,et al."关于Volterra型积分微分方程的稳定性".应用数学学报 015.002(1992):184.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王慕秋]'s Articles
[王联]'s Articles
[杜雪堂]'s Articles
Baidu academic
Similar articles in Baidu academic
[王慕秋]'s Articles
[王联]'s Articles
[杜雪堂]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王慕秋]'s Articles
[王联]'s Articles
[杜雪堂]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.